# SDR SWAA2015070841488

- Difficulty date: June 30, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 61,388 hours, 48,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LOWER EXIT SIGN COVER BROKEN.  REPAIR COVER IAW EA.
